Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebras of automorphic forms with few generators


Author: Philip Wagreich
Journal: Trans. Amer. Math. Soc. 262 (1980), 367-389
MSC: Primary 10D15; Secondary 14J17, 30F35
DOI: https://doi.org/10.1090/S0002-9947-1980-0586722-2
MathSciNet review: 586722
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Those finitely-generated Fuchsian groups G for which the graded algebra of automorphic forms A is generated by 2 or 3 elements are classified. In these cases the structure of A is described.


References [Enhancements On Off] (What's this?)

  • [A-M] M. Atiyah and I. MacDonald, Introduction to commutative algebra, Addison-Wesley, Reading, Mass., 1969. MR 0242802 (39:4129)
  • [C-R] P. Connor and F. Raymond, Holomorphic Seifert fiberings, Proc. Second Conf. Compact Transformation Groups, Lecture Notes in Math., vol. 299, Springer-Verlag, Berlin, 1972, pp. 1-75. MR 0358835 (50:11294)
  • [C] J. Carrell, Holomorphically injective complex toral actions, Proc. Second Conf. Compact Transformation Groups, Lecture Notes in Math., vol. 299, Springer-Verlag, Berlin, 1972, pp. 205-236. MR 0590935 (58:28699)
  • [D1] I. Dolgachev, Automorphic forms and quasi-homogeneous singularities, Functional Anal. Appl. 9 (1975), 149-151.
  • [D2] -, Automorphic forms and quasi-homogeneous singularities (preprint).
  • [G] R. Gunning, Lectures on modular forms, Notes by Armand Brumer, Princeton Univ. Press, Princeton, N. J., 1962. MR 0132828 (24:A2664)
  • [K] I. Kra, Automorphic forms and Kleinian groups, Math. Lecture Notes Series, Benjamin, Reading, Mass., 1972. MR 0357775 (50:10242)
  • [M] J. Milnor, On the 3-dimensional Brieskorn manifolds, $ M(p,\,q,\,r)$, Knots, Groups and 3-Manifolds (Papers dedicated to the memory of R. H. Fox), Ann. of Math. Studies, no. 84, Princeton Univ. Press, Princeton, N. J., 1975, pp. 175-225. MR 0418127 (54:6169)
  • [O-W] P. Orlik and P. Wagreich, Algebraic surfaces with $ k^{\ast}$-action, Acta Math. 138 (1977), 43-81. MR 0460342 (57:336)
  • [S-D] B. Saint-Donat, On Petri's analysis of the linear system of quadrics through a canonical curve, Math. Ann. 206 (1973), 157-175. MR 0337983 (49:2752)
  • [S] G. Springer, Introduction to Riemann surfaces, Addison-Wesley, Reading, Mass., 1957. MR 0092855 (19:1169g)
  • [W1] P. Wagreich, Elliptic singularities of surfaces, Amer. J. Math. 92 (1970), 419-454. MR 0291170 (45:264)
  • [W2] -, Automorphic forms and singularities with $ C^{\ast}$-action, Illinois J. Math. (to appear).
  • [Z] O. Zariski and P. Samuel, Commutative algebra. I, Van Nostrand, Princeton, N. J., 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D15, 14J17, 30F35

Retrieve articles in all journals with MSC: 10D15, 14J17, 30F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0586722-2
Keywords: Automorphic form, Fuchsian group, graded ring, Poincaré power series
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society